# SDR CALA9701536

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER UPPER LT REINFORCEMENT PLATE JUST FOWARD OF TENSION TIE FORWARD ATTACH BOLT AREA CRACKED.  THE CRACK WAS 1.5 INCH LONG.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-30-3.
